# SDR AALA20130823006

- Difficulty date: August 15, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 36,407 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FORMER G-3 GALLEY RT AFT LAVATORY MOUNT AT STATION 927 & RBL 25.  INSTALLED INTERCOSTAL IAW AARD 51-00-05-R1.
